... disturbance in the right field of vision and inability to speak not loss of voice but loss of ability to actually speak a strange sensation of speech centre shut down... i have turned to Chinese herbal and acupuncture medicine ..with very good results..what alternatives are available to de fibrillation whilst semi conscious?
No responses have yet been posted. Add your response to this question.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2011 • 5 answers
Posted 20 Nov 2014 • 1 answer
Which of these drugs have a side effect of extreme sensitivity to the sun? Rivaroxaban, candesartan?
Posted 5 Jan 2015 • 1 answer
Posted 4 Jul 2016 • 0 answers
Posted 17 Sep 2016 • 0 answers